# SDR ASAA2023020742594

- Difficulty date: February 7, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 04616
- Aircraft time: 37,839 hours, 12,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: D53231335202
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT WEB AT FR28 Y=765 HAS SEVERAL AREAS OF CORROSION GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT WEB AT FWD CARGO COMPT FR28 Y=765 IAW A320 SRM 51-42-11/001.
